Alert archive / Puerto Rico / Flash Flood Warnings in 2024
Flash Flood Warning 2, NWS JSJ
NWS JSJ issued this flash flood warning at Feb 6, 2024, 12:06 PM CST. It was in force for 3 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2024, 12:06 PM CST (18:06 UTC)
- Expired
- Feb 6, 2024, 2:49 PM CST
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 9 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 12:10 PM CST | FLOOD | 1 Sw Caguas, PR | 911 Call Center reported that PR-52, direction towards Cayey, was flooded. This was close to exit towards Ave Degetau. |
| Feb 6, 12:11 PM CST | FLOOD | 1 Ssw Caguas, PR | 911 operator received a phone call reporting flooding affecting a house near Cll Laurel with a person inside. |
| Feb 6, 12:11 PM CST | FLASH FLOOD | 1 Ssw Caguas, PR | 911 Call center reported that Cll Laurel was flooded, with water entering a residency. |
| Feb 6, 12:15 PM CST | RAIN 2.45 | 1 Ssw Caguas, PR | Mesonet station EW6754 Caguas. |
| Feb 6, 12:20 PM CST | RAIN 3.06 | 2 Wsw Caguas, PR | Mesonet station BZCP4 2.1 SW Caguas. |
| Feb 6, 12:21 PM CST | RAIN 3.46 | 4 Se Sumidero, PR | Mesonet station BZDP4 3.6 SE Sumidero. |
| Feb 6, 12:22 PM CST | RAIN 2.6 | 1 Ne Caguas, PR | Mesonet station CAMP4 1.2 NE Caguas. |
| Feb 6, 12:28 PM CST | FLASH FLOOD | 1 Se Caguas, PR | 911 Call Center reported that Cll Monseñor Berrios was flooded with a person trapped inside a car. |
| Feb 6, 12:28 PM CST | FLASH FLOOD | 2 N G. L. Garcia, PR | 911 Call Center reported that PR-1, behind the Pedro Diaz Fonseca School, was flooded. Water was entering a residency. |
| Feb 6, 12:28 PM CST | FLASH FLOOD | 2 N G. L. Garcia, PR | 911 Call Center reported that PR-1 was flooded, entering the residence along that street. At the moment, no one was trapped inside. |
| Feb 6, 12:32 PM CST | FLOOD | 1 Ne Caguas, PR | 911 Call Center reported that Cll Montreal was flooded, close to Joseph Barber. |
| Feb 6, 12:35 PM CST | FLASH FLOOD | 1 Ene Caguas, PR | 911 Call Center reported people were trapped in Ave Luis Munoz Marin and PR-189. |
| Feb 6, 12:36 PM CST | FLASH FLOOD | 1 Ene Caguas, PR | 911 Call Center reported that CLL Condado Moderno, close to Manuela Toro Morice School, is flooded. A person was reported trapped inside. |
| Feb 6, 12:45 PM CST | FLASH FLOOD | 1 E Caguas, PR | 911 Call Center reported that several residences were flooded with people trapped, with some bedridden, inside their homes in Cll Bohio. |
| Feb 6, 2:04 PM CST | FLOOD | 2 Ssw Caguas, PR | 911 Call Center reported urban flood waters threatening a house in Calle Asturias. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
582
WGCA52 TJSJ 061806
FFWSJU
PRC025-035-041-063-062100-
/O.NEW.TJSJ.FF.W.0002.240206T1806Z-240206T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
206 PM AST Tue Feb 6 2024
The National Weather Service in San Juan has issued a
* Flash Flood Warning for Caguas...Cayey...Cidra and Gurabo...
* Until 500 PM AST.
* At 206 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cidra, Caguas, Cayey, Gurabo, Bairoa, Celada, G. L. Garcia,
Parcelas Nuevas, Parcelas La Milagrosa and Parcelas La Milagr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1818 6624 1817 6621 1822 6617 1823 6615
1820 6614 1822 6610 1830 6606 1831 6604
1831 6597 1827 6592 1825 6595 1823 6594
1821 6600 1812 6604 1810 6613 1804 6613
1805 6620 1810 6623 1815 6622
FLASH FLOOD...RADAR INDICATED
$$
ICP1 follow-up statement
043
WGCA72 TJSJ 062049
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
449 PM AST Tue Feb 6 2024
PRC025-035-041-063-062059-
/O.CAN.TJSJ.FF.W.0002.000000T0000Z-240206T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caguas PR-Cayey PR-Cidra PR-Gurabo PR-
449 PM AST Tue Feb 6 2024
...FLASH FLOOD WARNING FOR CAGUAS, CAYEY, CIDRA AND GURABO COUNTIES
HAS BEEN REPLACED WITH A FLOOD ADVISORY...
LAT...LON 1818 6624 1817 6621 1822 6617 1823 6615
1820 6614 1822 6610 1830 6606 1831 6604
1831 6597 1827 6592 1825 6595 1823 6594
1821 6600 1812 6604 1810 6613 1804 6613
1805 6620 1810 6623 1815 6622
$$
RAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 2:58 AM CST, 9 hours 8 minutes earlier.
Area forecast discussion, Feb 6, 2:58 AM CST, 9 hours 8 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
458 AM AST Tue Feb 6 2024
.SYNOPSIS...
A more unsettled and wet pattern is forecasted for today through
Thursday as a deep-layer trough moves over the region, increasing
instability and a plume of tropical moisture. During this weather
event, residents across the southeastern sections of Puerto Rico
can expect rainfall accumulation from 3 to 6 inches, and for the
rest of the island and the U.S. Virgin Islands, from 1 to 4
inches. Consequently, a Flash Flood Watch is in effect from 6 AM
today through Thursday morning. For more detailed information
about the weather, please visit www.weather.gov/sju. Wind-driven
seas and a pulse of northerly swell will result in hazardous
marine conditions across the offshore Atlantic waters and local
passages from today into the upcoming days. Please visit the
Marine Weather Message (MWWSJU) for more detailed information.
&&
.SHORT TERM...Today through Thursday...
A deep layered trough will promote unstable weather conditions and
increase the risk of flooding across Puerto Rico and the U.S. Virgin
Islands through Wednesday. A Flash Flood Watch(FFASJU) is in effect for
all of Puerto Rico and the U.S. Virgin Islands. Hazardous seas and life-
threatening rip currents due to increasing winds and a northerly swell
will affect the local waters and most northwest to northeastern coastal
areas of the islands through the rest of the week.
Variably cloudy skies prevailed through the overnight hours as showers
and isolated thunderstorms developed under southerly steering winds
across portions of the interior and eastern Puerto Rico. The doppler
radar estimated near 1 inch of rain in Orocovis and Cayey after
midnight. Minimum temperatures were from the mid 60s across the higher
elevations to the mid 70s and low 80s across the lower elevations. Wind
gusts were between 16-22 mph across coastal areas. Breezy conditions
are expected to prevail across the islands today as low-level wind
speed convergence continues over the region.
A deep layered polar trough and associated surface low will continue to
amplify over the southwestern Atlantic during the next few days. This
will promote a deep southerly wind flow and pooling of tropical
moisture from South America into the northeastern Caribbean and the
Atlantic waters through at least late Wednesday night. Therefore, an
unsettled weather pattern is expected with numerous showers and
thunderstorm development across the local area. The wettest period is
expected from this morning over southern PR, stretching eastward into
the Virgin Islands later today, with a second round of flooding rains
on Wednesday. The highest accumulations should be for the south,
interior, and eastern PR, as well as the U.S. Virgin Islands. The most
likely scenario calls for 3 to 6 inches of rainfall for
southern/eastern PR and 2-4 for the USVI. Isolated higher amounts are
possible through the event. The main impacts are flash flooding and
mudslides, but thunderstorms with strong gusty winds are expected as
well.
By Thursday, a strong surface high pressure over Southeastern USA, and
the surface low now over the north central Atlantic will promote a long
northerly wind fetch across the western Atlantic into the northeastern
Caribbean. This will cause the local winds to turn from the north-
northwest and push the plume of moisture further east and away of the
local area. The precipitable water content is expected to decrease
below normal levels by early Thursday afternoon. However, the upper-
level trough axis is expected to cross the local area earlier in the
day and the 500 mb temperatures are forecast to drop to around -10C.
Therefore, the threat for additional shower and isolated thunderstorm
development could last into Thursday morning.
.LONG TERM...Friday through Tuesday...
A drier and more stable trend is forecasted for the beginning of
the long term. Model guidance indicates a more stable pattern at
the upper levels as the divergent side of the polar trough moves
eastward out of the forecast area, leaving subsidence over the
islands and being replaced by ridging. A similar trend is expected
at the mid-levels, with the GFS suggesting a broad building mid-
level ridge extending from the western Atlantic into the
Caribbean. The presence of the mid-level ridge will begin on
Friday afternoon and persist for the rest of the period as it
stretches into the central Atlantic.
The last part of the long-term global model guidance shows some
discrepancies between the two solutions, one stable and drier and
another stable but with more moisture. According to the GFS, from
Friday onwards and for the rest of the forecast period, the
islands are expected to be mostly dominated by a building surface
high-pressure system extending from the western Atlantic into the
Central Atlantic, resulting in northerly winds for Friday and
veering winds for the rest of the forecast period. Conversely, the
ECMWF solution shows a similar trend with a surface high-pressure
system located over the western Atlantic, but from Sunday into
Monday, the guide suggests a decent increase in humidity at 850 MB
and a weak short-wave trough over the area. As we are still far
away in the forecast, the forecast for the last part of the long
term reflects a combination of both solutions, resulting in a
variable weather pattern, given the presence of the mid-level
ridge causing a strong trade wind cap inversion and drier air
aloft.
&&
.AVIATION...
(06Z TAFS)
SCT SHRA/Isold TSRA will develop over PR today, and
across portions of the southern and eastern waters of the islands,
affecting the USVI terminals at times through the forecast
period. Tempo MVFR to brief IFR conditions are possible across all
local terminals. Mtn top obscd and BKN/OVC layers through FL100
expected. Low level winds will continue from the south-southwest
between 15 to 25 kt with higher gusts near SHRA/TSRA.
&&
.MARINE...
The interaction of a deep-layer trough and the broad Atlantic
ridge extending into the eastern Caribbean will result in
southerly fresh to locally strong winds. This wind-driven sea will
create hazardous marine conditions for the Atlantic offshore
waters. By midweek, the arrival of a northerly swell will
aggravate the situation, resulting in building seas and large
breaking waves. The local waters will experience squally marine
weather from today through Thursday, resulting in localized
hazardous marine conditions.
For beachgoers, there is a moderate rip current risk across all
the northern coastal areas of Puerto Rico and the local islands.
An increase in breaking waves is forecast from late tomorrow into
the rest of the workweek.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flood Watch through late Wednesday night for PRZ001>013.
VI...Flood Watch through late Wednesday night for VIZ001-002.
AM...Small Craft Advisory from 2 PM this afternoon to 8 AM AST Monday
for AMZ711.
Small Craft Advisory from 2 PM this afternoon to 3 AM AST
Wednesday for AMZ716-723.
Small Craft Advisory from 2 PM this afternoon to 8 PM AST this
evening for AMZ726.
Small Craft Advisory from 8 PM this evening to 2 AM AST Thursday
for AMZ741.
&&
SHORT TERM & AVIATION...DS
LONG TERM....LIS/ YZRHazardous weather outlook, Feb 6, 3:35 AM CST, 8 hours 31 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorología San Juan PR 526 AM AST martes 6 de febrero de 2024 AMZ711>745-PRZ001>013-070930- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Central Interior-Ponce y Vecindad-Noroeste- Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques- Las aguas cercanas y fuera de la costa del Atlántico y del Caribe- 526 AM AST martes 6 de febrero de 2024 Esta perspectiva sobre las condiciones peligrosas del tiempo es para sectores de Puerto Rico. .DÍA UNO...Hoy y esta noche .Rayos...Numerosas tormentas eléctricas posibles a través de la región. Planee detener toda la actividad al aire libre y mudarse a refugios. .Lluvia Excesiva...Inundaciones repentinas amenazantes a la vida, posiblemente ingresando a estructuras y cortando vecindarios. .Viento...Condiciones de viento. Los artículos al aire libre podrían salir volando o dañarse. .Condiciones Marítimas...Oleaje igual o mayor de 7 pies a través de las aguas del Atlántico y Pasajes. Condiciones peligrosas para embarcaciones pequeñas. .Corrientes Marinas...Las corrientes marinas amenazantes a la vida son posibles en la zona de olas a través de todas las playas de las islas. .DÍAS DOS A SIETE...miércoles a lunes A medida que se establezca el flujo de vientos del suroeste a través de Puerto Rico incluyendo Culebra y Vieques hasta el miércoles, la amenaza de lluvia excesiva y rayos continuará elevada y limitada, respectivamente. La amenaza de inundaciones es probable. Se esperan vientos del sur de más de 17 nudos (20 mph) hasta el jueves a través de las aguas locales y partes de Puerto Rico. El oleaje peligroso con marejada del norte regresará hasta el lunes. Riesgo Alto de Corrientes Marinas regresa el miércoles hasta el domingo. .COMUNICADO SOBRE INFORMACIÓN REPORTADA POR OBSERVADORES... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan. AMZ716-726-VIZ001-002-070930- San Thomas San John e islas adyacentes-Santa Cruz- Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes del Caribe- 526 AM AST martes 6 de febrero de 2024 Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para sectores de las Islas Vírgenes Americanas. .DÍA UNO...Hoy y esta noche .Rayos...Numerosas tormentas eléctricas posibles a través de la región. Planee detener toda la actividad al aire libre y mudarse a refugios. .Lluvia Excesiva...Inundaciones en áreas urbanas, calles, riachuelos y canales. Inundaciones repentinas aisladas posibles. .Viento...Condiciones de viento. Los artículos al aire libre podrían salir volando o dañarse. .Condiciones Marítimas...Oleaje igual o mayor de 7 pies a través de las aguas del Atlántico y Pasajes. Condiciones peligrosas para embarcaciones pequeñas. .Corrientes Marinas...Las corrientes marinas amenazantes a la vida son posibles en la zona de olas a través de todas las playas de las islas. .DÍAS DOS A SIETE...miércoles a lunes A medida que se establezca el flujo de vientos del suroeste a través de las Islas Vírgenes Estadounidenses hasta el miércoles, la amenaza de lluvia excesiva y rayos continuará elevada y limitada, respectivamente. La amenaza de inundaciones es probable. Se esperan vientos del sur de más de 17 nudos (20 mph) a través de muchas aguas locales y partes de las Islas Vírgenes Estadounidenses hasta el jueves. El oleaje peligroso con marejada del norte regresará hasta el lunes. Riesgo Alto de Corrientes Marinas regresa el miércoles hasta el domingo. .COMUNICADO SOBRE INFORMACIÓN REPORTADA POR OBSERVADORES... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan.
In the hours before
Local storm report, Feb 6, 11:07 AM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
107 PM AST Tue Feb 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM Tstm Wnd Dmg 2 ESE Quebrada 18.35N 66.81W
02/06/2024 Hatillo PR 911 Call Center
911 Call Center reported a fallen tree
affecting nearby houses close to PR-129 in
La Finquita.
&&
CVBSpecial weather statement, Feb 6, 11:09 AM CST, 57 minutes before
Special Weather Statement
National Weather Service San Juan PR
109 PM AST Tue Feb 6 2024
PRZ001>007-061815-
San Juan and Vicinity PR-North Central PR-Central Interior PR-
Northeast PR-Ponce and Vicinity PR-Eastern Interior PR-Southeast PR-
109 PM AST Tue Feb 6 2024
...STRONG THUNDERSTORMS WILL IMPACT MUNICIPALITIES ACROSS
PUERTO RICO EASTERN HALF THROUGH 215 PM AST...
At 107 PM AST, Doppler radar was tracking a cluster of strong
thunderstorms extending across the island from Salinas and Santa
Isabel in the south northward through the San Juan metropolitan
area, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Juan, Ponce, Guayama, Coamo, Santa Isabel, Gurabo, Guaynabo,
Canovanas, Sabana Seca, Vega Alta, Naranjito, Humacao, Trujillo Alto,
San Lorenzo, Yabucoa, Barranquitas, Morovis, Maunabo, Las Piedras,
and Cayey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Juan.
&&
LAT...LON 1845 6618 1847 6614 1843 6611 1843 6610
1847 6613 1845 6590 1837 6571 1797 6591
1798 6602 1792 6622 1795 6617 1796 6621
1792 6626 1798 6632 1794 6639 1799 6646
1796 6658 1798 6664 1849 6640
TIME...MOT...LOC 1707Z 229DEG 17KT 1814 6621
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ICPSpecial weather statement, Feb 6, 11:12 AM CST, 54 minutes before
Comunicado Especial sobre las Condiciones del Tiempo Servicio Nacional de Meteorologa San Juan PR 109 PM AST martes 6 de febrero de 2024 PRZ001>007-061815- San Juan y Vecindad PR-Norte Central PR-Central Interior PR- Noreste PR-Ponce y Vecindad PR-Este Interior PR-Sureste PR- 109 PM AST martes 6 de febrero de 2024 ...LAS TORMENTAS ELCTRICAS FUERTES IMPACTARN LOS MUNICIPIOS A TRAVS DE PUERTO RICO ESTE HASTA MEDIO TIEMPO HASTA LAS 215 PM AST... A las 107 PM AST, el radar Doppler estaba rastreando un grupo de tormentas elctricas fuertes que se extendan a travs de la isla desde Salinas y Santa Isabel en el sur hacia el norte a travs del rea metropolitana de San Juan, movindose al noreste a 20 mph. PELIGRO...Rfagas de viento de 50 a 55 mph. FUENTE...Indicado por radar. IMPACTO...Los vientos rfagas podran derribar ramas de rboles y mover objetos no asegurados. Las localidades afectadas incluyen... San Juan, Ponce, Guayama, Coamo, Santa Isabel, Gurabo, Guaynabo, Canovanas, Sabana Seca, Vega Alta, Naranjito, Humacao, Trujillo Alto, San Lorenzo, Yabucoa, Barranquitas, Morovis, Maunabo, Las Piedras y Cayey. MEDIDAS DE PRECAUCIN/PREPARACIN... Si est al aire libre, considere buscar refugio dentro de un edificio. La lluvia torrencial tambin est ocurriendo con esta tormenta y puede conducir a inundaciones localizadas. No conduzca su vehculo a travs de carreteras inundadas. Rayos frecuentes de nube a suelo estn ocurriendo con esta tormenta. Los rayos pueden atacar a 10 millas de distancia de una tormenta elctrica. Busque un refugio seguro dentro de un edificio o vehculo. Esta tormenta puede intensificarse, as que est seguro de monitorear las estaciones de radio locales y las estaciones de televisin disponibles para informacin adicional y posibles avisos del Servicio Nacional de Meteorologa. Para reportar condiciones meteorolgicas severas, contacte a su agencia policial ms cercana. Ellos retransmitirn su informe a la oficina del Servicio Nacional de Meteorologa en San Juan. TAMAO DE GRANIZO MXIMO...0.00 EN RFAGA DE VIENTO MXIMO...55 MPH ICP/ERG
Special weather statement, Feb 6, 11:15 AM CST, 51 minutes before
Comunicado Especial sobre las Condiciones del Tiempo Servicio Nacional de Meteorologa San Juan PR 109 PM AST martes 6 de febrero de 2024 San Juan y Vecindad PR-Norte Central PR-Central Interior PR- Noreste PR-Ponce y Vecindad PR-Este Interior PR-Sureste PR- 109 PM AST martes 6 de febrero de 2024 ...LAS TORMENTAS ELCTRICAS FUERTES IMPACTARN LOS MUNICIPIOS A TRAVS DE PUERTO RICO ESTE HASTA MEDIO TIEMPO HASTA LAS 215 PM AST... A las 107 PM AST, el radar Doppler estaba rastreando un grupo de tormentas elctricas fuertes que se extendan a travs de la isla desde Salinas y Santa Isabel en el sur hacia el norte a travs del rea metropolitana de San Juan, movindose al noreste a 20 mph. PELIGRO...Rfagas de viento de 50 a 55 mph. FUENTE...Indicado por radar. IMPACTO...Los vientos rfagas podran derribar ramas de rboles y mover objetos no asegurados. Las localidades afectadas incluyen... San Juan, Ponce, Guayama, Coamo, Santa Isabel, Gurabo, Guaynabo, Canovanas, Sabana Seca, Vega Alta, Naranjito, Humacao, Trujillo Alto, San Lorenzo, Yabucoa, Barranquitas, Morovis, Maunabo, Las Piedras y Cayey. MEDIDAS DE PRECAUCIN/PREPARACIN... Si est al aire libre, considere buscar refugio dentro de un edificio. La lluvia torrencial tambin est ocurriendo con esta tormenta y puede conducir a inundaciones localizadas. No conduzca su vehculo a travs de carreteras inundadas. Rayos frecuentes de nube a suelo estn ocurriendo con esta tormenta. Los rayos pueden atacar a 10 millas de distancia de una tormenta elctrica. Busque un refugio seguro dentro de un edificio o vehculo. Esta tormenta puede intensificarse, as que est seguro de monitorear las estaciones de radio locales y las estaciones de televisin disponibles para informacin adicional y posibles avisos del Servicio Nacional de Meteorologa. Para reportar condiciones meteorolgicas severas, contacte a su agencia policial ms cercana. Ellos retransmitirn su informe a la oficina del Servicio Nacional de Meteorologa en San Juan. TAMAO DE GRANIZO MXIMO...0.00 EN RFAGA DE VIENTO MXIMO...55 MPH ICP/ERG
Local storm report, Feb 6, 11:59 AM CST, 7 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
159 PM AST Tue Feb 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM Flood 1 NNE Caguas 18.25N 66.03W
02/06/2024 Caguas PR Emergency Mngr
Emergency Managers indicated flooding at
Urb. Villa Blanca.
&&
ERGLocal storm report, Feb 6, 12:04 PM CST, 2 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
204 PM AST Tue Feb 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM Flash Flood 1 W Naranjito 18.31N 66.26W
02/06/2024 Naranjito PR 911 Call Center
Director of the 911 Call Center reported
that a person was trapped inside his house
due to flooding rain.
&&
CVBThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 9:19 AM CST | Areal Flood Advisory | JSJ | 101 min | |
| Feb 6, 10:15 AM CST | Special Weather Statement | JSJ | 60 min | |
| Feb 6, 10:46 AM CST | Areal Flood Advisory | JSJ | 107 min | |
| Feb 6, 10:49 AM CST | Areal Flood Advisory | JSJ | 81 min | |
| Feb 6, 11:09 AM CST | Special Weather Statement | JSJ | 66 min | |
| Feb 6, 11:18 AM CST | Areal Flood Advisory | JSJ | 75 min | |
| Feb 6, 11:24 AM CST | Flash Flood Warning | JSJ | 3 hr | |
| Feb 6, 12:13 PM CST | Areal Flood Advisory | JSJ | 7 hr | |
| Feb 6, 12:27 PM CST | Special Weather Statement | JSJ | 63 min | |
| Feb 6, 1:19 PM CST | Special Marine Warning | JSJ | 116 min | |
| Feb 6, 1:48 PM CST | Special Weather Statement | JSJ | 87 min | |
| Feb 6, 2:20 PM CST | Rip Current Statement | JSJ | 8 days | |
| Feb 6, 2:49 PM CST | Areal Flood Advisory | JSJ | 71 min | |
| Feb 6, 2:57 PM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Feb 6, 3:19 PM CST | Areal Flood Advisory | JSJ | 87 min | |
| Feb 6, 3:36 PM CST | Special Marine Warning | JSJ | 84 min | |
| Feb 6, 3:40 PM CST | Special Marine Warning | JSJ | 95 min | |
| Feb 6, 3:53 PM CST | Areal Flood Warning | JSJ | 4 hr | |
| Feb 6, 5:01 PM CST | Special Weather Statement | JSJ | 74 min | |
| Feb 6, 5:19 PM CST | Special Marine Warning | JSJ | 116 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.